Doctors Lounge - Dermatology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Dermatology Topics
Question: Second Opinion Needed
|cj1951 - Wed Sep 01, 2004 2:46 pm||
I had cellulitis in my left lower leg about 10 months ago. My doctor has given me a clean bill of health as far as that is concerned. However, ever since the skin around my ankle and across the top of my foot has been discolored (a very dark brown and blotchy). when I asked him about it he told me it would go away with time. It hasn't. I trust my doctor, but I'm beginning to think he's wrong about this one thing. Is he? What can I do to get rid of it? I'm having to wear socks all the time to cover it up (it's EXTREMELY noticeable) and I'd like to wear a dress once in again.
|Theresa Jones, RN - Fri Jul 29, 2005 6:24 am||
My apologies for such a delayed reply. Discolorations may occur with condittions such as cellulitis because damage resulting to the skin related to alterations in blood flow. A dermatologists evaluation should be able to identify if there is a treatment to elicitfading of the dicolorations.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.